# SDR SWAA2021082498150

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727C TO BS767 AND STR 25R WL 156 AFT CARGO COMPARTMENT ; 2021-348870 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 AND STR 25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 REV. A MATERIAL USED: BAC1496-377 7075-T62 PO: 2021 120370; [02] CERTIFIED RII WORK PERFORMED.
